MathSciNet Relay Station
MathSciNet bibliographic data
MR1606799 26D15 (39B22)
Toader, Gh. Some mean values related to the arithmetic-geometric mean. J. Math. Anal. Appl. 218 (1998), no. 2, 358–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement